# SDR SWAA2021080299106

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 75,719 hours, 44,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD ENTRY DOOR EXIT SIGN COVER OFF OF LIGHT ASSEMBLY ; / [01] FOUND LIGHT ASSY DAMAGED; REPLACED LOWER EXIT SIGN ASSY AND PWR SUPPLY FUSE FOR LIGHT. OPS GOOD PER M/M 33-51-01 AND 33-51-06.
